# SDR 99ZZZX4304

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6117R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24110111
- Condition: Corroded
- Location: Bs 75
- Part time: 5,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD, PN 2411011-1 AND DOUBLER PN 2411013-2 AT STA 75.33.   THE CORRODED AREA IS BELIEVED TO BE CAUSED BY THE ENGINE EXHAUST PIPE EMISSIONS.  SUBMITTER SUGGESTED A LONGER TAILPIPE SO AS TO GET EXHAUST EMISSIONS AWAY FROM BELLY OF AIRCRAFT.  INSPECTION OF LIKE MODEL AIRCRAFT REVEALED SIMILAR CORROSION.  AIRCRAFT TT 5,052.5 HOURS.
